# SDR MASA200800276

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 5987
- Aircraft time: 14,665 hours, 13,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7456 IAD-ORF.  PAX DOOR HARD TO OPEN FROM THE OUTSIDE.  LUBED DOOR, OPS GOOD.
